It is currently Wed Aug 16, 2017 10:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Dec 15, 2010 6:44 pm 
Offline
Average Poster
Average Poster

Joined: Wed Dec 15, 2010 6:05 pm
Posts: 11
Well here is my question. I have never taken the step to go to the doctor for sbx, so subsequently I've always bought them off the street. I'm down to about one 8mg tablet a week. Taking that whole tablet at once and going through the next 5 to 7 days with nothing. Now, I know that most people would tell me that if I'm only taking one pill a week than I'm good to go. The probably though is come around the 6th or 7th day I start to break down psychological, loosing control of my attention span and searching for that recreational substitute. I'm not recovered yet, I've been in and out of dependency before and I'm not healthy again until I'm in the gym again every day. I'm starting to develop the idea that although the withdraws from sbx are far more mild than they are from opiates they seem to linger much longer. I was off everything for a year, and why my duma#$ ever started again is beyond the comprehension of my intelligence, but coming off tabs or vics it always seemed like in four or five days I was fresh as a daisy and my legs where back under me. I'm cumming into my late 20's and I'm too old for this sh$@ , one tablet a week is too much.
Can anyone tell me how long the psychological effects of this stuff lingers? I know the long answer is probably close to a year, but speaking in short terms. I never really came off this stuff before. I'm thinking I need to shoot for two weeks before I start running again, god knows what my recovery time is gonna be now that I've reached havoc on my body like this.

Thanks for reading.


Last edited by thedesertfox99 on Wed Dec 15, 2010 6:52 pm, edited 1 time in total.

Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 15, 2010 6:48 pm 
Offline
Average Poster
Average Poster

Joined: Wed Dec 15, 2010 6:05 pm
Posts: 11
Does anyone know a good medical web site for researching the side effects of Suboxone?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 15, 2010 10:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
You take one 8mg pill a week? Wow, I'm not sure I ever heard that before.

I'm not sure I'm reading your post right, but here goes...

In my opinion, 1 tablet a week is not too much if you're still not sure you can stay away from a 'recreational substitute'.

The recreational substitue is what's going to get you in trouble, not 1 sub a week.

If I missed the mark, let me know and we can discuss it further.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Dec 15, 2010 10:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I mean man in all honesty you said it yourself. You are only taking 8 mgs a week you shouldn’t have any physical withdrawal what so ever. Now on to your question at hand the brain and mind are a very powerful thing and the psychological aspect of addiction can take a day or years all depending on the person at hand. I personally think if you can take one SUBOXONE a week then you should really not have too much trouble at all. I mean you really are free of addiction just try to stop taking that sub and keep yourself busy and you said you like the gym that’s a great thing you can use to stay busy with mind and body. But if you truly are having trouble stopping I think you could get a lot out of 1 on 1s with a counselor this can help you so much. Not just stopping but all together long term he or she will be able to give you so much info and coping tools that at least 1 will work for yourself. And lots of people even after stopping still see counselors just to be able to talk to somebody who knows and understands what you are going through.

I hope you find what you are looking for and like I said I truly think you have this under control just one more step of stopping all together.

But when all is said and done that substitute is what is your problem but like I said use the GYM for that when you are having those thoughts just go to the gym and work out more more and more if you have too. What I found worked best for me when it came to that substitute was just stay busy as long as I was out doing things I didn’t think about what can I take and over time days will start to go past then weeks months and years.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group